Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. Adaptive multivariate rational data fitting with applications in electromagnetics

Publication:
Adaptive multivariate rational data fitting with applications in electromagnetics

Date

01-05-2006

Authors

Cuyt, Annie
Lenin, R B
Becuwe, Stefan
Verdonk, Brigitte

Journal Title

Journal ISSN

Volume Title

Publisher

IEEE

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

Cuyt, Annie; Lenin, R. B.; Becuwe, Stefan and Verdonk, Brigitte. "Adaptive multivariate rational data fitting with applications in electromagnetics," IEEE Transactions on Microwave Theory and Techniques, vol. 54, no. 5, pp. 2265-2274, May. 2006.

URI

https://ir.daiict.ac.in/handle/dau.ir/1799

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page

Research Impact

Metrics powered by PlumX, Altmetric and Dimensions

 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team